# SDR QXEA0201410

- Difficulty date: August 5, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 2,441 hours, 2,818 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Broken
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB- SUPPORT FRAME IS BROKEN AT RIGHT HAND LOWER COWL.  REPAIRED IAW HORIZON AIR EA 6-71-52C AND WVAC EO DH8S-71-0503C.
